A couple of months ago I looked in the mirror and said, “ah, what happened to my face!” I have always had nice skin. I mean I usually have small hormonal outbreaks every month. But nothing too troubling. Now, thanks to the fertility supplements I have been taking my skin is looking crazy! At first I did not know it was the supplements causing my breakouts. I thought I needed to exfoliate more or to stop using my moisturizer or something. It was not until I’d had several weeks of breakouts that I discovered that acne is a side effect of one of the supplements I am taking.
I know, you are wondering what fertility supplements I am taking. A few months back a Youtube subscriber asked me what supplements I was taking. At that time I wasn’t taking many. Now I am taking quite a few and my face shows it. I won’t keep you hanging. Check out the video below to see what fertility supplements I’m taking and which one is giving me the acne.
*** But before you watch the video let me remind you that I will be at the Belong Tour tonight and tomorrow in Philly. Get a ticket and join me or follow me on your favorite social media hangouts ( you know, facebook, IG, and twitter) to follow my live shares***
Ok, now check out the video.
Have you taken any of these vitamins or supplements before? Did they cause changes to your skin?